# SDR DALA103519974

- Difficulty date: February 11, 2010
- Submitted: February 12, 2010
- Operation: Air carrier
- Aircraft: N9338
- Make and model: Doug DC-9-31
- Aircraft serial: 47347
- Aircraft time: 97,859 hours, 101,115 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, MX FOUND THAT THE EXTERIOR EMERGENCY LIGHT WAS INOPERATIVE. MX REPLACED THE BATTERY PACK AND THE LIGHT RETURNED TO AN OPERATIONAL CONDITION.
